# SDR 2007UALA05336

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 31,912 hours, 12,261 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AISLE SEAT 15C IS INOPERATIVE.  FAULTY LIGHT ASSY.  REPLACED LIGHT ASSY.  OPS CHECKED OK.
